# SDR FDEA202311131895

- Difficulty date: November 13, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989559386
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SKIN FOUND 1EA BULGED AT FR93 PLUS 5.3",S-16R PLUS 3.5",POS. CUT OUT DAMAGE AREA,FABRICATED THE REPAIR DOUBLER,WET INSTALLED REPAIR DOUBLER   WITH FASTENERS. I.A.W A300-600F SRM 53-19-12-201,PARA.6B,FIG202,PAGE213~PAGE218.  "MAJOR REPAIR"
